Re: Fizzie Iris - Bad bad xray results - need urgent advice as to what can be done
Mandy, breathe! Don't panic.
Step 1: remove the unsuitable feeds from his diet right now (see my suggestions below in this thread); yes I would try soaked hay in a small-mesh net so that he can get little tiny bites. Don't soak the heck out of it, an hour in cold water is plenty. Right now I wouldn't stress about mineral balancing, just get safe calories and fluids into him. Beet pulp and maxisoy are your friends, especially as he is on the ertugliflozin (see link to Dr K's message below)
Step 2: support his feet with pads or soft footing or pads in boots; you can use disposable nappies doubled up if need be, or foam taped on.
Step 3: have you increased his prascend? if so, get a blood test for ACTH done so you know if you need to increase further; if not, increase it.
Step 4: while you are getting ACTH tested, ask your vet to test for insulin and triglycerides; see this message from Dr Kellon regarding the feeding of horses on the --flozin drugs (which includes ertugliflozin=Steglatro) https://ecir.groups.io/g/main/message/277923
There are other threads also.
To search the Messages, go to the Search bar at the top of the page and type in a word. "Ertugliflozin" brings up a number of threads.
You have your subscription set to email "Digest", which means you may miss replies to your questions if you don't check the whole email every day. If you're accessing the group on a mobile phone, you can download the Groups.io app, which makes seeing the messages easier. Or you can go to the website on your computer.
Maxine and Indy (PPID) and Dangles (PPID)
Canberra, Australia 2010